Distributed Clustering of Linear Bandits in Peer to Peer Networks

Korda, Nathan, Szörényi, Balázs, Shuai, Li: Distributed Clustering of Linear Bandits in Peer to Peer Networks.
Journal of Machine Learning Research Workshop and Conference Proceedings, 48. pp. 1301-1309. ISSN 1938-7228 (2016)

[img]
Preview
Text
DCoCB_pn.pdf - Accepted Version

Download (883kB) | Preview
[img]
Preview
Text
korda16.pdf - Published Version

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Machine Learning Research Workshop and Conference Proceedings
Date: 2016
Volume: 48
Page Range: pp. 1301-1309
ISSN: 1938-7228
Publisher: International Machine Learning Societ
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3103869
Date Deposited: 2016. Aug. 30. 09:09
Last Modified: 2019. Dec. 17. 14:46
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9568

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year